15 posts in this topic
I'm newly diagnosed with what my pshychiatrist put to me as "mild bipolar", whatever the hell that means, but I've had depression and severe anxiety disorder for years.
I've been taking 300mg wellbutrin for my anxiety for a few years now, and I've been on 200mg Topamax for chronic migraines for almost 4 years.
My new Psychiatrist just added Lamictal to my regimen today to try to aid with my mood swings. Has anyone been on this combo before? And Did it help? just looking for info on what I might be expecting.
I've been living in the the United States for well over twenty years. I have a diagnosis of panic disorder without agoraphobia, major depression, and generalized anxiety disorder.
My company has offered me a rather lucrative job opportunity, but it would require a job transfer to Ontario. I really want to take it, but I'm extremely concerned about finding a psychiatrist there and not having to switch up my meds. I currently take Effexor 150 MG and diazepam 15 MG daily. I have been on both for many years with no escalation or issues. They work quite well for me.
How difficult is it going to be to continue taking these meds and to get care in Canada? I am a Canadian citizen, so I would have insurance 3 months after arrival. Normally I would just fly home every four months and get my meds and see my PDOC here until I found someone in Toronto. That being said, you can't do that because importing RXs from the US is illegal, and I'm sure the diazepam could cause issues. I'm at a loss. I seriously may not be able to relocate because of this.
Any feedback from Canadians or someone who has gone through this would be appreciated.
I am 27 years old and have been off and on antidepressants since I was about 16. I have had most success with Cymbalta 60mg. However, cymbalta makes it hard for me to get an erection, so I am looking for other options. Over the past 8 months I have been weaning myself off cymbalta, first to 40 mg for a few months, then to 30mg for a few months. A little over a week ago I stopped the cymbalta entirely and started taking Wellbutrin 150mg. I'm not sure if I can feel anything from that, but I am definitely feeling the cymbalta wearing off and the dark cloud coming. I have also been taking Buspirone 10mg twice a day for a few months, but I can't really feel a difference from that I don't think.
I think my problem is mainly with anxiety, and not really depression, although I am definitely depressed. I am downright scared of people. I am always anxious and fearful of nothing. When I am walking around the cubical farm at work, when someone is walking around the corner at the same time, I sometimes will jolt back because I am so on edge. I think I walk around with an anxious/fearful look on my face, which I think other people find off putting. I am anxious and look anxious, which makes people uneasy about me, which in turn makes me more anxious, so it's kind of a cycle.
I think I in general have an 'asshole face', and people's natural reaction to my physicality is negative. I think people see me looking anxious, and they either see a potential threat or a potential victim of abuse. I am constantly the victim of abuse both from people I know and strangers. I think people just see me as an easy target to take their sadism out on.
I think my most fundamental problem is that I deeply want to be liked and accepted by others, but am usually not liked and accepted. I have always had a sense of being an outsider, even going back to childhood. In highschool I would constantly smoke pot because it was something to do with friends, even though I knew it was bad for my anxiety. I think that humans are basically just monkeys with a more complicated social structure, and I have been determined to be an undesirable, and am destined to live a lonely life filled with abuse.
I don't want to make this too long, so thank you to anyone who has read this. I just wanted to get some stuff off my chest, hopefully to some people that might be able to relate.
Okay so I just started abilify yesterday at 2.5mg for 4 days then 5mg until I see my doctor again next month. I took it last night and very quickly I was restless but also very exhausted and out of it, as well as really uncomfortably nauseous. it's 24 hours later and I'm still nauseous and still a bit out of it. I did also take .5mg of klonopin last night and that just made me even more exhausted and didn't do very much for the anxiety, but surely that one's worn off by now?
Anyways, I'm worried about the side effects. The nausea/loss of appetite and the dizziness/general out-of-it feeling. It hasn't gone away in over 24 hours since my last dose. Anyone else have side effects from abilify? Did they go away really quickly?
I'm worried about how I'll be able to handle going to work tomorrow. I could barely handle driving 15 minutes this afternoon I felt so sick.
Edit: I also have a killer headache today, don't know if that's related. Tylenol did seem to help, though.